# SDR TRBA2011039

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 28,359 hours, 31,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSP FOUND EMERGENCY EXIT LIGHT IN ACFT MAIN DOOR NOT WORKING. REPAIRED BROKEN WIRE ON AIRSTAIR EMERGENCY LIGHT IAW ATR 72 STANDARD PRACTICES 20-45-00.
